X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1447) 1447
Book / eBook (13) 13
Dissertation (6) 6
Book Chapter (5) 5
Conference Proceeding (5) 5
Newspaper Article (2) 2
Publication (2) 2
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1168) 1168
mathematics, applied (508) 508
calderon-zygmund operators (267) 267
operators (244) 244
boundedness (218) 218
mathematics, general (214) 214
analysis (199) 199
42b20 (152) 152
commutators (147) 147
inequalities (147) 147
calderon-zygmund operator (134) 134
bmo (131) 131
spaces (123) 123
functional analysis (110) 110
hardy-spaces (109) 109
calderón-zygmund operator (104) 104
h-infinity (103) 103
applications of mathematics (101) 101
hardy space (98) 98
classical analysis and odes (96) 96
unit ball (93) 93
zygmund spaces (93) 93
42b25 (90) 90
singular-integrals (90) 90
integrals (87) 87
mathematical analysis (87) 87
compactness (85) 85
fourier analysis (84) 84
calderón-zygmund operators (80) 80
calderon-zygmund theory (79) 79
mathematical functions (77) 77
h-1 (75) 75
42b35 (70) 70
theorem (69) 69
commutator (68) 68
bloch-type spaces (67) 67
interpolation (67) 67
applied mathematics (65) 65
products (65) 65
weighted norm inequalities (62) 62
zygmund space (62) 62
mathematics - classical analysis and odes (61) 61
lorentz-zygmund spaces (60) 60
non-doubling measures (60) 60
partial differential equations (59) 59
generalized composition operators (56) 56
regularity (56) 56
theorems (55) 55
nonhomogeneous spaces (52) 52
norm inequalities (52) 52
singular integral-operators (52) 52
mathematical integrals (51) 51
integral-type operators (50) 50
abstract harmonic analysis (48) 48
mathematical theorems (47) 47
maximal operator (47) 47
calderón–zygmund operator (46) 46
mixed-norm spaces (46) 46
analytic-functions (44) 44
approximations and expansions (44) 44
46e30 (43) 43
equations (43) 43
mathematical inequalities (43) 43
differentiation (41) 41
non-doubling measure (41) 41
studies (39) 39
estimates (37) 37
sobolev spaces (37) 37
geometry (36) 36
orlicz spaces (36) 36
42b30 (35) 35
c-n (35) 35
hardy spaces (35) 35
zygmund-type space (35) 35
algebra (34) 34
calderón–zygmund operators (34) 34
cubes (34) 34
extended cesaro operators (34) 34
integral-type operator (34) 34
operator theory (34) 34
weights (34) 34
calderon-zygmund decomposition (33) 33
composition operator (33) 33
elliptic-equations (33) 33
extrapolation (33) 33
nondoubling measures (33) 33
singular integrals (33) 33
riesz transforms (32) 32
banach-spaces (31) 31
convex and discrete geometry (31) 31
harmonic analysis (31) 31
mathematics - functional analysis (31) 31
morrey space (31) 31
morrey spaces (31) 31
embeddings (30) 30
riemann-stieltjes operators (30) 30
weighted composition operator (30) 30
47b38 (29) 29
decomposition (29) 29
maximal functions (29) 29
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1460) 1460
Chinese (24) 24
French (15) 15
German (13) 13
Japanese (6) 6
Spanish (2) 2
Korean (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The Journal of geometric analysis, ISSN 1559-002X, 2011, Volume 23, Issue 2, pp. 895 - 932
Journal Article
Mathematical Proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, 07/2012, Volume 153, Issue 1, pp. 9 - 31
Let (X, d, mu) be a metric measure space and satisfy the so-called upper doubling condition and the geometrical doubling condition... 
MATHEMATICS | CALDERON-ZYGMUND OPERATORS | THEOREM | DOUBLING MEASURES | Mathematics - Classical Analysis and ODEs
Journal Article
Abstract and applied analysis, ISSN 1687-0409, 2008, Volume 2008, pp. 1 - 250
We work on RD-spaces , namely, spaces of homogeneous type in the sense of Coifman and Weiss with the additional property that a reverse doubling property holds... 
MATHEMATICS, APPLIED | SOBOLEV SPACES | LIE-GROUPS | POLYNOMIAL-GROWTH | INEQUALITIES | HARDY-SPACES | QUASI-CONFORMAL MAPPINGS | CALDERON-ZYGMUND OPERATORS | HOMOGENEOUS TYPE | FINITE-TYPE | GEOMETRY
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2008, Volume 338, Issue 2, pp. 1282 - 1295
The boundedness and compactness of the generalized composition operator on Zygmund spaces and Bloch type spaces are investigated in this paper. 
Bloch type space | Zygmund space | Composition operator | MATHEMATICS | MATHEMATICS, APPLIED | composition operator | C-N | UNIT BALL
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2015, Volume 58, Issue 2, pp. 309 - 388
Let(X,d,)be a metric measure space satisfying both the geometrically doubling and the upper doubling conditions.Let ρ∈(1,∞),0〈p≤1≤q≤∞,p≠q,γ∈[1,∞)and ∈ ∈(0... 
Weiss | Hardy空间 | 测度空间 | 幽门螺杆菌 | 分数次积分 | Campanato空间 | 应用 | ATB | molecular block | Campanato space | Lipschitz space | Mathematics | 30L99 | non-homogeneous metric measure space | ρ -weakly doubling measure | 42B35 | 42B30 | 42B20 | Calderón-Zygmund operator | Applications of Mathematics | atomic block | Hardy space | Non-homogeneous metric measure space | ρ-weakly doubling measure | Atomic block | Molecular block
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 04/2015, Volume 256, pp. 37 - 51
Journal Article
Complex analysis and operator theory, ISSN 1661-8262, 2016, Volume 11, Issue 2, pp. 261 - 288
Let $$H({\mathbb {B}})$$ H ( B ) denote the space of all holomorphic functions on the unit ball $${\mathbb {B}}$$ B of $$ {\mathbb {C}}^n$$ C n , $$\psi _1,\psi _2,\psi _3\in H({\mathbb {B}}) $$ ψ 1 , ψ 2 , ψ 3 ∈ H ( B ) and $$\varphi $$ φ... 
Weighted-type spaces | Composition operator | 32A10 | 47B33 | Mathematics | 32A18 | Operator Theory | 47B38 | Analysis | Multiplication operator | Mathematics, general | The general space | Radial derivative | INTEGRAL-TYPE OPERATORS | MATHEMATICS, APPLIED | MIXED-NORM SPACES | ZYGMUND-TYPE SPACES | H-INFINITY | S) SPACE | MATHEMATICS | DIFFERENTIATION OPERATORS | BLOCH-TYPE SPACES | RIEMANN-STIELTJES OPERATORS | ORLICZ SPACES | BERGMAN SPACES
Journal Article
Czechoslovak Mathematical Journal, ISSN 0011-4642, 3/2019, Volume 69, Issue 1, pp. 207 - 223
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2010, Volume 258, Issue 5, pp. 1628 - 1655
Journal Article
Journal of functional analysis, ISSN 0022-1236, 2016, Volume 271, Issue 10, pp. 2822 - 2887
.... In this article, the authors first introduce the variable weak Hardy space on Rn, WHp(⋅)(Rn), via the radial grand maximal function, and then establish its radial or non-tangential maximal function characterizations... 
Calderón–Zygmund operator | Variable exponent | Maximal function | Hardy space | EXPONENTS | INEQUALITIES | SMOOTHNESS | LORENTZ SPACES | MATHEMATICS | DECOMPOSITIONS | Calderon-Zygmund operator | MAXIMAL FUNCTIONS | BESOV | OPERATORS
Journal Article
Filomat, ISSN 0354-5180, 2018, Volume 32, Issue 2, pp. 681 - 691
In this paper, we give some estimates for the essential norm of weighted composition operators from the Bloch space and the Zygmund space to the Bloch space. 
Essential norm | Weighted composition operator | Bloch space | Zygmund space | MATHEMATICS | essential norm | MATHEMATICS, APPLIED | weighted composition operator | COMPACT COMPOSITION OPERATORS | DIFFERENTIATION
Journal Article
Abstract and applied analysis, ISSN 1085-3375, 5/2011, Volume 2011
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 01/2017, Volume 27, Issue 1, pp. 95 - 119
...), but in spaces of homogeneous type the best-known result has been that A(infinity) weights satisfy only a weak reverse Holder inequality... 
Dyadic cube | Reverse Hölder inequalities | Gehring’s lemma | Weak weight classes | Gehring's lemma | INEQUALITIES | METRIC-SPACES | Reverse Holder inequalities | HIGHER INTEGRABILITY | INTEGRALS | MATHEMATICS | A-INFINITY | BOUNDS | CALDERON-ZYGMUND OPERATORS | WAVELETS
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2016, Volume 32, Issue 3, pp. 913 - 970
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 6/2015, Volume 9, Issue 5, pp. 985 - 997
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 06/2020, Volume 138, pp. 356 - 412
We develop a wide general theory of bilinear bi-parameter singular integrals T. This includes general Calderón–Zygmund type principles in the bilinear... 
Calderón–Zygmund operators | Bilinear analysis | Commutators | Bi-parameter analysis | 2-WEIGHT INEQUALITIES | MATHEMATICS, APPLIED | BMO | WEIGHTED NORM INEQUALITIES | REPRESENTATION | HANKEL-OPERATORS | EXTRAPOLATION | MATHEMATICS | Calderon-Zygmund operators | BOUNDED MEAN-OSCILLATION | SINGULAR-INTEGRALS
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2015, Volume 2015, Issue 1, pp. 1 - 19
Journal Article